MAUDE Adverse Event Report: DEPUY IRELAND 961610  ATTUNE CONV SHIM SZ5 16MM; TIBIAL TRIALS

DEPUY IRELAND 961610  ATTUNE CONV SHIM SZ5 16MM; TIBIAL TRIALS
Catalog Number 254500931
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the shim trials broke during sterile processing.No surgical delay.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV SHIM SZ5 16MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork
EI 
MDR Report Key7457831
Report Number1818910-2018-58221
Device Sequence Number1094715
Product Code HWT
UDI-Device Identifier10603295135081
UDI-Public10603295135081
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500931
Device Lot NumberBFA0LJK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer03/30/2018
04/16/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date04/25/2018
05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1